Equivalence and finite time blow-up of solutions and interfaces for two nonlinear diffusion equations
Fecha
2020
Título de la revista
ISSN de la revista
Título del volumen
Editor
Elsevier
Enlace externo
Resumen
In this work, we construct a transformation between the solutions to the following reaction-convection-diffusion equation u_t = (u^m)_{xx} + a(x)(u^m)_x + b(x)u^m, posed for x ∈ R, t ≥ 0 and m > 1, where a, b are two continuous real functions, and the solutions to the nonhomogeneous diffusion equation of porous medium type f(y)θ_τ = (θ^m)_{yy}, posed in the half-line y ∈ [0, ∞) with τ ≥ 0, m > 1 and suitable density functions f(y). We apply this correspondence to the case of constant coefficients a(x) = 1 and
b(x) = K > 0. For this case, we prove that compactly supported solutions to the first equation blow up in finite time, together with their interfaces, as x → −∞. We then establish the large time behavior of solutions to a homogeneous Dirichlet problem associated to the first equation on a bounded interval. We also prove a finite time blow-up of the interfaces for compactly supported solutions to the second equation when f(y) = y^{−γ} with γ > 2.
Descripción
B. H.-B. acknowledges Ministerio de Economía, Industria y Competitividad for grants MTM2017-84383-P and MTM2016-80276-P. The work of P. R. G. and A. P. is supported by the Ministry of Economy and Competitiveness of Spain under contract MTM2016-80276-P (AEI/FEDER, EU). The work of A. S. is partially supported by the Spanish project MTM2017-87596-P.
Citación
J. Math. Anal. Appl. 482 (2020) 123503
Benito Hernández-Bermejo, Razvan Gabriel Iagar, Pilar R. Gordoa, Andrew Pickering, Ariel Sánchez, Equivalence and finite time blow-up of solutions and interfaces for two nonlinear diffusion equations, Journal of Mathematical Analysis and Applications, Volume 482, Issue 1, 2020, 123503, ISSN 0022-247X, https://doi.org/10.1016/j.jmaa.2019.123503
Benito Hernández-Bermejo, Razvan Gabriel Iagar, Pilar R. Gordoa, Andrew Pickering, Ariel Sánchez, Equivalence and finite time blow-up of solutions and interfaces for two nonlinear diffusion equations, Journal of Mathematical Analysis and Applications, Volume 482, Issue 1, 2020, 123503, ISSN 0022-247X, https://doi.org/10.1016/j.jmaa.2019.123503
Colecciones

Excepto si se señala otra cosa, la licencia del ítem se describe como Attribution-NonCommercial-NoDerivatives 4.0 Internacional